MathSciNet Relay Station
MathSciNet bibliographic data
MR399654 (53 #3497) 35J65 (35K60)
Puel, J.-P. Existence, comportement à l'infini et stabilité dans certains problèmes quasilinéaires elliptiques et paraboliques d'ordre $2$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 3 (1976), no. 1, 89–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement